EQUITY-TYPE AND INEQUITY-TYPE BORDA RULES

Autor(en): GAERTNER, W
Stichwörter: Business & Economics; Economics; Mathematical Methods In Social Sciences; Mathematics; Mathematics, Interdisciplinary Applications; Social Sciences, Mathematical Methods
Erscheinungsdatum: 1983
Herausgeber: ELSEVIER SCIENCE BV
Journal: MATHEMATICAL SOCIAL SCIENCES
Volumen: 4
Ausgabe: 2
Startseite: 137
Seitenende: 154
ISSN: 01654896
DOI: 10.1016/0165-4896(83)90100-2

Show full item record

Google ScholarTM

Check

Altmetric